MathSciNet Relay Station
MathSciNet bibliographic data
MR1951234 (2003m:11206) 11T24 (33E50)
Ono, Ken; Penniston, David Congruences for $\sb 3F\sb 2$ hypergeometric functions over finite fields. Illinois J. Math. 46 (2002), no. 3, 679–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement